# SDR CALA2020020200301

- Difficulty date: January 29, 2020
- Submitted: February 2, 2020
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 62,285 hours, 22,473 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A3110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL LAVATORY SYSTEM VACUUM VENT PORT: FUSELAGE SKIN HAS CORROSION THE 6 O''CLOCK POSITION OF VENT PORT CUTOUT, BETWEEN THE VENT PORT MATING FLANGE & FUSELAGE SKIN INNER SURFACE. CORROSION APROX 1.1 IN LENGTH. REF FLEET CYCLE LOG PAGE 9721461 ELB FOR DIP ONLY.  SEE FLEET CYCLE LOG PAGE 9721461 FOR DETAILS OF REPAIR ACCOMPLISHED PER SRM 53-70-01, REPAIR 3. INITIATED DIP TO DO INSPECTIONS AS GIVEN IN TABLE 202/REPAIR 3 AND FIGURE 203/ ADD EMP:U241073 REPAIR 3. INSECTION THRESHOLD IS 50000 FLIGHT CYCLES AFTER AIRPL ANE DELIVERY AND REPEAT INSPECTIONS AT 5000 FLIGHT CYCLES. INSPE CTION METHOD IS LFEC. EXTERNAL LAVATORY SYSTEM VACUUM VENT PORT DIP PER SRM 53-70-01, REPAIR 3. INITIATED TO DO INSPECTIONS AS GIVEN IN TABLE 202/REPAIR 3 AND FIGURE 203. INSPECTION THRESHOLD IS 50000 FLIGHT CYCLES AFTER AIRPL ANE DELIVERY AND REPEAT INSPECTIONS AT 5000 FLIGHT CYCLES. INSPE CTION METHOD IS
